Am I losing it? Is this normal? I am sort of an emotional wreck at this moment. Crying, extreme fatigue, sore throat, migraine, chills, sweats, lead legs, sharp stabbing pain in my left side,stomach cramps, memory lapse (when nurse called today and asked how my suboxone was doing I couldn't remember what suboxone was!!! ) which rattled me quite a bit as that is practically all I've talked about six days, reading up on it on this site, asking questions, seeking help and guidance. Dr. just called and wants me to go down to 1mg suboxone as he thinks this is the reason for nausea, and get with my pcp for my maxalt (migraine med) since he wasn't the one to originally prescribe it. Again, am I normal, overreacting? The suboxone helps quite a bit with my pain (fibromylagia) so is going down in dose a good thing?
15 Aug 2011
Going down a bit just may help, YET what you are describing sounds suspicously like WD!!
Pattishan61 is the one that needs to answer this Q. I know she is at work at the mo, yet I shall attempt to call her and read your Q to her.
Hang in there and keep that chin up gurl,
Lara (sweet lemon)
15 Aug 2011
I would need to know how your sub induction was done and when but it sounds to me like you were inducted improperly and are experiencing precipitated w/d. You have ALL the symptoms. You can find me daily on the discussion forum if you care to post to me there. I've been doing this a long time working with subs.
16 Aug 2011
I guess I never read your original post, but I read and responded to the flashes of light post. But as to what happened now, what happened to the Amitriptyline you were taking? Did you stop that med? If you stopped taking Amitriptyline, especially abruptly, that may be causing much of this. It is an antidepressant, and without it you could become all sorts of emotional.
However, if you still take it, then what you're describing sounds like withdrawal symptoms to me. Regardless of which opiate I'm on, when the blood plasma levels drop too much I get weepy too. If I'm watching TV and something good happens in the show I'll get tears in my eyes. Which is like what you're saying about feeling the love here and it's making you cry. That's what happens to me. The other symptoms can also be wds. If you do cut the Sub dose and all this gets worse, then call the Sub doc immediately and tell him. He'll probably tell you to take a little more. But let him tell you. I don't know how long you've been on opiates all put together, nor how long you've been off Vicodin and on Sub.
Precipitated wds are a special kind of wds that come from taking Sub too close to whatever opiate you were on. If Robert is saying he doesn't think you took the Sub too close to the Vicodin then I'm going to agree with him. But apparently you're on several meds and we have to consider any changes made in any and all of them. So keep posting, and keep in touch with your docs.
But what about the Amitriptyline? Did you change that dose or not?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a very hard time swallowing my levothyroxine pill. I've never had this problem with any other
... pill. Today, I have a sore throat to begin with, so the pill is stuck in my throat! It's awful! Does anyone crush the pill & put it in ...
When ever I take codein for pain, I will nearly always have a bloody nose and dry sore throat the next day. I suspect it might be a side affect ...
He is 10 years old and weighs about 120 lbs I took him to the er and he was diagnosed with pharyngitis/tonsillitis
I have a brand new bottle of amoxciallian 500mg. How Many should I take ? How many times a day?
Was prescribed for pain reliever for severe sore throat along with erythromycin but has only made throat pain way worse also terrible insomnia I have ...